# SDR AALA201711299008

- Difficulty date: November 8, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323051420002
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME 32 SHEAR TIE BETWEEN STRINGERS 41 AND 42R IN THE FWD CARGO BAY.  REPLACED THE SHEAR TIE IAW SRM 51-72-11, SRM 51-42-11, AND DWG D53231534.
